# SDR 07FDEA05021

- Difficulty date: December 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 17,435 hours, 9,402 cycles
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ECAM DISPLAYED NR 2 ENG REVERSER PRESSURIZED ON TAKEOFF ROLL.  WARNING WENT AWAY WHEN POWER WAS RETARDED.  RTO LESS THAN 80KTS.  MEL 09DEC07  15:05.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A.  THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN  FORWARD THRUST POSITION."   REMOVED AND REPLACED NR 2 ENG. PRSOV VALVE IAW MM 78-31-05. PERFORMED THRUST REV. SYS. CHECK IAW JRH 7-17. PERFORMED POWER ASSURANCE RUN IAW JRH 7-10. NO ECAM WARNINGS WERE NOTED DURING POWER ASSURANCE RUNS.
